# SDR 9712339990

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW ACCOMPLISHED GO-AROUND PROCEDURES AND RECYCLED GEAR.  NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TESTED SYSTEM AND NO PROBLEMS WERE FOUND.  DISCREPANCY COULD NOT BE DUPLICATED.
